# SDR DALA2022010300024

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 WEAR ON LOWER SKIN SLAT 3 ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A #599222-14 REV.ORIGINAL. (2069578)
